MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Scarring (2061)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt information was not provided.No sample has been received to date.The consumer reported she has no prior history of reactions to medical adhesives or electrodes.
 
Event or Problem Description
A consumer reported four 2255-50 3m¿ red dot¿ soft cloth monitoring electrodes were applied to her chest for a holter cardiac monitoring test.The consumer alleged she experienced itching and a bright red skin reaction that "looked like a burn" under the adhesive portion of each electrode within 24 hours of application.The electrodes were discontinued and the skin areas were cleansed.The reaction was reported to her md who recommended an unspecified topical ointment.The consumer reported she did not use/apply the topical ointment.The reaction reportedly healed but the consumer alleged she has scarring.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7362190
Report Number2110898-2018-00033
Device Sequence Number13484988
Product Code DRX
UDI-Device Identifier10707387569584
UDI-Public10707387569584
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberN/A
Device Catalogue Number2255-50
Device Lot Number2019-09 HB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR